# SDR AALA970262

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 5953625521
- Condition: Defective
- Location: Right
- Stage of operation: CL
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 638 - AFTER TAKEOFF DFW, DURING CLIMB-OUT, TAIL COMPT OVERHEAT LIGHT ILLUMINATED.  ACCOMPLISHED ABNORMAL PROCEDURES AND LIGHT EXTINGUISHED WHEN LEFT PACK SHUT OFF.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED LEFT PRESSURE REGULATOR VALVE AND CLAMPS.  ACCOMPLISHED GROUND ENGINE RUN TO TAKEOFF POWER WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  SUBSEQUENTLY, AIRCRAFT DEPARTED DFW AT T1205 AND PROBLEM REPEATED DURING CLIMB-OUT. AIRCRAFT LANDED DFW WITHOUT INCIDENT.  REPLACED RIGHT WATER SEPARATOR DUCT.  SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION.  ACCOMPLISHED FUNCTIONAL CHECK FLIGHT WITH NO DEFECTS FOUND.  SYTEM OPERATIONAL CHECKED NORMAL.  (M)
